Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS Albuquerque, NM

September 14, 2016Curry County, De Baca County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 11:07 PM MDT for Curry County, De Baca County, Roosevelt County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2016, 11:07 PM MDT (05:07 UTC)
Expired
Sep 14, 2016, 11:45 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Curry County, NM, De Baca County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 37 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

845 
WUUS55 KABQ 150507
SVRABQ
NMC009-011-041-150545-
/O.NEW.KABQ.SV.W.0162.160915T0507Z-160915T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1107 PM MDT WED SEP 14 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
  SOUTHWESTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
  NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 1145 PM MDT.

* AT 1107 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAIBAN...OR
  16 MILES SOUTHEAST OF FORT SUMNER...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MELROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3420 10363 3434 10400 3444 10402 3445 10362
TIME...MOT...LOC 0507Z 275DEG 16KT 3437 10397 

HAIL...1.00IN
WIND...60MPH
 
$$

33
1 follow-up statement
210 
WWUS55 KABQ 150538
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1138 PM MDT WED SEP 14 2016

NMC009-011-041-150548-
/O.EXP.KABQ.SV.W.0162.000000T0000Z-160915T0545Z/
DE BACA-CURRY-ROOSEVELT-
1138 PM MDT WED SEP 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE BACA...
SOUTHWESTERN CURRY AND NORTHWESTERN ROOSEVELT COUNTIES WILL EXPIRE AT
1145 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3420 10363 3434 10400 3444 10402 3445 10362
TIME...MOT...LOC 0537Z 275DEG 16KT 3437 10397 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 5:35 PM MDT, 5 hours 32 minutes earlier.

Area forecast discussion, Sep 14, 5:35 PM MDT, 5 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
535 PM MDT WED SEP 14 2016

.AVIATION...
00Z TAF CYCLE
VFR conditions prevail and are generally forecast to persist, with
a couple of exceptions. Short-lived MVFR conditions are likely
with isolated storms across eastern New Mexico this evening and
may impact KTCC. Otherwise, MVFR cigs are forecast to redevelop
tonight at KTCC and KROW, with improvement around 16z Thursday.
Chances for thunderstorm impacts at KAEG, KABQ and KSAF will be
improved Thursday afternoon/evening relative to today.

11

&&

.PREV DISCUSSION...324 PM MDT WED SEP 14 2016...
.SYNOPSIS...
Showers and thunderstorms will continue to favor eastern New
Mexico through the evening. Some storms may be strong or severe
with large hail the main threat. Drier air will move into the
north and west on Thursday, limiting storm coverage in those areas,
however, there will still be plenty of moisture to work with
across eastern New Mexico for at least scattered storms. Once
again, some storms may be strong or severe. Another back door
front will slide into the plains on Friday, which will provide the
focus for another round of thunderstorms. Quite a bit of
uncertainty remains regarding the progression of a storm system
and its impacts on New Mexico next week.

&&

.DISCUSSION...
Strong storms have erupted just east of the central mtn chain this
afternoon. Storms will continue to move E/NE into greater
instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and
decent shear which will allow strong to severe storms to develop
through the evening across the plains. Large hail will be the main
threat, although heavy rain, gusty winds and a brief tornado are
also possible.

Drier air will move into the north and west on Thursday, shifting
the main focus for thunderstorms a bit south and east. Similar to
today, there will be ample instability for strong or severe storms,
though directional shear may not be as good until the evening with
diurnal backing.

A weak back door front is still slated to slide down the plains on
Friday. Storms will favor areas along the leading edge of the front
as well as along the central mtn chain should the front back up to
it. Could still be a few strong storms across the southeast plains
during Fri aftn/eve.

All eyes will then be on the upper level trough over the Great Basin
Friday night and beyond. Looks like the system will dive over SoCal
Friday through Saturday, then will continue to migrate S or SW as it
becomes cut off from the main flow on Sunday. Given how far west the
system will be, the moisture moving up into NM doesn't look to be as
good as it once was on Sunday, though there will still be a good
amount of storms across the east on Saturday.  Drier air will
actually move into the state on Sunday.

Confidence continues to be abnormally low early next week as models
continue to diverge on when the system will be kicked back into NM.
The GFS remains the more progressive of the extended models, moving
the low northeast as early as Monday and crossing NM on Tuesday and
Tuesday night. The ECMWF is quite different. It brings a tropical
system toward the low off the west coast of the Baja through Tuesday
and merges the systems before they weaken/dampen as they shift
eastward across NM Wed/Thur. With such significant differences, PoPs
in the extended remain low until more confidence is gained.

34

&&

.FIRE WEATHER...
Large storm over southeast ID will move northeast and reach western
ND by late Thursday. A trough will linger over the Southwest into
the weekend, while a closed low forms over Baja CA. The low will
move northeast and impact NM early to mid next week.

Plenty of moisture remains over the state this afternoon with
widespread showers and some thunderstorms continuing to develop.
This activity will continue well into the night across the east,
where a few strong to severe storms may occur. Rh recoveries tonight
will be excellent, except good in the far northwest.

With the storm lifting northeast Thursday, the flow aloft will turn
just a bit more westerly, allowing some drier air to inch into
western NM. This trend will continue on Friday as well. This will
mean fewer showers and storms across the west, but have no impact on
the convection in the east. A few storms may be strong to severe
across the eastern plains either day. A back door cold front will
help to focus storms in the east on Friday. Temperatures will be
higher for most areas Thursday and Friday, except cooler in the far
northeast Friday. Meanwhile Rh values will lower a little each day.
No ventilation concerns with mostly good to excellent values.

A closed low will form over northern Baja, CA Saturday. It will
probably retrograde southwest offshore for a while, then head toward
NM early next week. With the flow aloft backing to the southwest
again over the weekend, decent storm coverage should continue at
least in the east and south. Moisture from the advancing closed low
will then reach NM early next week with an active period from late
Monday through Tuesday night. That's according to the GFS, which is
much faster with this low than the ECMWF, which waits until next
Wednesday into Thursday to bring in the enhanced moisture and
convection. High temperatures will be mostly at or below normal
Saturday then near to above normal from Sunday on. Vent rates will
remain good to excellent Saturday, then lower Sunday through early
next week, with patches of poor rates mostly in the middle and
northwest valleys.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

33
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016

NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.

50

In the hours before

Special weather statement, Sep 14, 7:43 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
743 PM MDT WED SEP 14 2016

NMZ535-536-150215-
CURRY COUNTY-ROOSEVELT COUNTY-
743 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CURRY AND EAST CENTRAL ROOSEVELT
COUNTIES UNTIL 815 PM MDT...

AT 742 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF BOOTLEG TO NEAR SAINT
VRAIN. MOVEMENT WAS SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...RANCHVALE...CANNON AIR FORCE BASE...
OASIS STATE PARK...SAINT VRAIN...BELLVIEW...
PLEASANT HILL AND PORTAIR.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3413 10340 3455 10366 3492 10304 3441 10304
TIME...MOT...LOC 0142Z 314DEG 19KT 3488 10296 3444 10352

33
Special weather statement, Sep 14, 8:38 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
838 PM MDT WED SEP 14 2016

NMZ515-528-150330-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
838 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA AND SOUTH CENTRAL
COLFAX COUNTIES UNTIL 930 PM MDT...

AT 838 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTHEAST OF PHILMONT SCOUT RANCH TO
NEAR TIERRA MONTE. MOVEMENT WAS EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPRINGER...VALMORA...LA CUEVA...OCATE...WATROUS...MIAMI...
RAINSVILLE...LUCEROS...GOLONDRINAS AND OJO FELIZ.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 367 AND 384...AND
BETWEEN MILE MARKERS 390 AND 419.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3577 10492 3590 10535 3642 10493 3648 10432
TIME...MOT...LOC 0238Z 270DEG 25KT 3636 10486 3590 10529

CA
Special weather statement, Sep 14, 9:18 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
918 PM MDT WED SEP 14 2016

NMZ527-528-530-150400-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
918 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 1000 PM MDT...

AT 917 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TRINCHERA TO 7 MILES SOUTHEAST OF MAXWELL.
MOVEMENT WAS EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DES MOINES...FOLSOM AND CAPULIN.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3645 10384 3644 10449 3700 10412 3700 10353
TIME...MOT...LOC 0317Z 246DEG 35KT 3701 10406 3645 10445

33
Special weather statement, Sep 14, 9:40 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
940 PM MDT WED SEP 14 2016

NMZ537-150430-
DE BACA COUNTY-
940 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA COUNTY UNTIL
1030 PM MDT...

AT 940 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF FORT SUMNER...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DE
BACA COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3421 10442 3434 10446 3452 10408 3421 10412
TIME...MOT...LOC 0340Z 249DEG 12KT 3429 10434

CA
Local storm report, Sep 14, 10:16 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1016 PM MDT WED SEP 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             4 E FORT SUMNER         34.47N 104.16W
09/14/2016  M1.00 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601389

CA
Special weather statement, Sep 14, 10:32 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1032 PM MDT WED SEP 14 2016

NMZ534-150500-
QUAY COUNTY-
1032 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL
1100 PM MDT...

AT 1032 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HOUSE...OR 22 MILES NORTHEAST OF FORT SUMNER...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUSE AND MCALISTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3468 10370 3460 10394 3461 10399 3469 10407
      3494 10381 3470 10370
TIME...MOT...LOC 0432Z 228DEG 29KT 3468 10393

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:38 PM MDTSpecial Weather StatementABQQuay37 min
Sep 14, 7:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 14, 8:38 PM MDTSpecial Weather StatementABQMora52 min
Sep 14, 9:18 PM MDTSpecial Weather StatementABQUnion42 min
Sep 14, 9:40 PM MDTSpecial Weather StatementABQDe Baca50 min
Sep 14, 10:07 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt23 min
Sep 14, 10:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt46 min
Sep 14, 10:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 14, 11:17 PM MDTSpecial Weather StatementABQUnion28 min
Sep 14, 11:40 PM MDTSpecial Weather StatementABQQuay50 min
Sep 14, 11:50 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt40 min
Sep 15, 12:07 AM MDTTornado WarningABQRoosevelt23 min
Sep 15, 12:29 AM MDTTornado WarningABQCurry, Roosevelt31 min
Sep 15, 12:32 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Sep 15, 12:34 AM MDTSpecial Weather StatementABQUnion41 min
Sep 15, 12:43 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Sep 15, 1:04 AM MDTSpecial Weather StatementABQHarding41 min
Sep 15, 1:13 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt47 min
Sep 15, 1:18 AM MDTSpecial Weather StatementABQUnion42 min
Sep 15, 1:30 AM MDTSevere Thunderstorm WarningABQUnion11 min
Sep 15, 1:37 AM MDTAreal Flood AdvisoryABQUnion83 min
Sep 15, 1:43 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel32 min
Sep 15, 2:19 AM MDTSpecial Weather StatementABQHarding26 min
Sep 15, 2:23 AM MDTSpecial Weather StatementABQQuay52 min
Sep 15, 3:28 AM MDTSpecial Weather StatementABQHarding32 min
Sep 15, 3:33 AM MDTAreal Flood AdvisoryABQHarding, San Miguel117 min
Sep 15, 3:41 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel34 min
Sep 15, 6:19 AM MDTAreal Flood AdvisoryABQHarding, San Miguel116 min
Sep 15, 11:24 AM MDTSpecial Weather StatementABQGuadalupe36 min
Sep 15, 11:38 AM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe52 min
Sep 15, 12:12 PM MDTSpecial Weather StatementABQTorrance33 min
Sep 15, 12:17 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln43 min
Sep 15, 12:25 PM MDTSevere Thunderstorm WarningABQTorrance37 min
Sep 15, 12:29 PM MDTSpecial Weather StatementABQValencia31 min
Sep 15, 12:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 15, 12:37 PM MDTSpecial Weather StatementABQ38 min
Sep 15, 12:45 PM MDTSevere Thunderstorm WarningABQLincoln33 min
Sep 15, 12:49 PM MDTSevere Thunderstorm WarningABQValencia26 min
Sep 15, 12:52 PM MDTSevere Thunderstorm WarningABQChaves53 min
Sep 15, 1:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 1:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
Sep 15, 1:10 PM MDTSpecial Weather StatementABQLincoln35 min
Sep 15, 1:17 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
Sep 15, 1:30 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln2 hr
Sep 15, 1:39 PM MDTSpecial Weather StatementABQValencia36 min
Sep 15, 1:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 1:46 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia44 min
Sep 15, 1:52 PM MDTTornado WarningABQChaves, Lincoln23 min
Sep 15, 2:00 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Sep 15, 2:04 PM MDTTornado WarningABQChaves26 min
Sep 15, 2:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 2:29 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 2:33 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 2:37 PM MDTTornado WarningABQChaves38 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningABQGuadalupe49 min
Sep 15, 2:54 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 15, 2:59 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:01 PM MDTSpecial Weather StatementABQ29 min
Sep 15, 3:30 PM MDTSpecial Weather StatementABQLincoln30 min
Sep 15, 3:37 PM MDTAreal Flood AdvisoryABQGuadalupe83 min
Sep 15, 3:40 PM MDTSpecial Weather StatementABQ20 min
Sep 15, 4:03 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:13 PM MDTSevere Thunderstorm WarningABQChaves47 min
Sep 15, 4:18 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:42 PM MDTAreal Flood AdvisoryABQLincoln, Torrance93 min
Sep 15, 4:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Sep 15, 4:53 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance119 min
Sep 15, 5:19 PM MDTSevere Thunderstorm WarningABQChaves15 min
Sep 15, 5:27 PM MDTSpecial Weather StatementABQLincoln33 min
Sep 15, 5:59 PM MDTSpecial Weather StatementABQRoosevelt31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.